# SDR C8GA2010000055

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,068 hours, 35,464 cycles
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Air Stair
- Part time: 52,068 hours, 35,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPS THE AFT AIR-STAIR GREEN LIGHT ILLUMINATED.  ACFT RETURNED, WHERE IT LANDED WITH OUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, THE TREAD LIGHT SWITCH WAS DETERMINED TO BE AT FAULT.  ITEM WAS DEFERRED AND ACFT WAS RETURNED TO SERVICE.  NO OTHER DEFECTS WERE NOTED.
